# SDR 2000UALA00253

- Difficulty date: May 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 57,074 hours, 32,944 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT L1 DOOR ENTRY, LEFT HAND SIDE ABOVE OVERWING EXIT DOORS (ROWS 14 AND 156ABC) AND OVERWING EXTERIOR AT STATION 940 RIGHT SIDE.  *S/D*  RECONNECTED LOOSE EEL STRIP AND REPLACED A BATTERY CARTRIDGE ASSEMBLY AT STATION 940 RT SIDE.  OPERATIONAL CHECK NORMAL.
